| Catalog Number |
SRX-560 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side possible rupture from car accident.Healthcare professional later reported "malposition with stressed and compromised implant due to obvious cause".Device has been explanted, replaced, and discarded.
Event or Problem Description
Healthcare professional reported "car accident, possible rupture" which is considered not device related.Healthcare professional later reported "malposition with stressed and compromised implant due to obvious cause".This record is for the left side.Device has been explanted.Un-reporting record ndr.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.